# SDR VTZA98144

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/BDL - FLT 6521 - DURING CRUISE AT 1635 HOURS ON 3-38-29, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE RPM HAS TO BE PULLED BACK ALMOST TO THE TAXI RANGE TO GET 97 PERCENT.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LT PROP GOVERNOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
